Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 176, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 15, 2016, 6:25 PM EDT for Dubois County, Orange County, Indiana. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2016, 6:25 PM EDT (22:25 UTC)
- Expired
- Jun 15, 2016, 7:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dubois County, IN, Orange County, IN
The radar
The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 6:42 PM EDT | TSTM WND DMG | 3 Sw Kellerville, IN | TREES DOWN. |
| Jun 15, 6:48 PM EDT | TSTM WND DMG | Jasper, IN | TREE AND POWER POLL DOWN. |
| Jun 15, 6:50 PM EDT | TSTM WND DMG | 3 Ne Jasper, IN | DOWNED TREE BLOCKING THE ROAD NEAR THE INTERSECTION OF EAST COUNTY ROAD 300 NORTH AND NORTH KELLERVILLE ROAD. |
| Jun 15, 6:52 PM EDT | TSTM WND GST 50 | 1 Sw Dubois, IN | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 1:39 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.4 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1089 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted.
958
WUUS53 KLMK 152225
SVRLMK
INC037-117-152315-
/O.NEW.KLMK.SV.W.0176.160615T2225Z-160615T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
625 PM EDT WED JUN 15 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ORANGE COUNTY IN SOUTH CENTRAL INDIANA...
DUBOIS COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 715 PM EDT
* AT 624 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF SHOALS TO NEAR PETERSBURG...
MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JASPER...HUNTINGBURG...FERDINAND...FRENCH LICK...HOLLAND...WEST BADEN
SPRINGS...MILLERSPORT...ELLSWORTH...CELESTINE AND IRELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3851 8707 3851 8700 3850 8698 3850 8696
3849 8695 3851 8693 3850 8691 3850 8688
3853 8683 3853 8668 3866 8668 3853 8650
3839 8666 3839 8668 3838 8668 3820 8688
3820 8707
TIME...MOT...LOC 2224Z 314DEG 38KT 3872 8691 3845 8727
HAIL...1.00IN
WIND...60MPH
$$
ZT2 follow-up statements
887
WWUS53 KLMK 152302
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
702 PM EDT WED JUN 15 2016
INC037-117-152315-
/O.CON.KLMK.SV.W.0176.000000T0000Z-160615T2315Z/
ORANGE IN-DUBOIS IN-
702 PM EDT WED JUN 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHWESTERN ORANGE AND CENTRAL DUBOIS COUNTIES...
AT 702 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF PAOLI TO NEAR DALE...MOVING
SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JASPER...HUNTINGBURG...FERDINAND...FRENCH LICK...HOLLAND...WEST BADEN
SPRINGS...ELLSWORTH...CELESTINE...SCHNELLVILLE AND NORTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3832 8698 3844 8687 3853 8680 3853 8668
3865 8667 3853 8650 3839 8666 3839 8668
3838 8668 3820 8688 3820 8707
TIME...MOT...LOC 2302Z 322DEG 28KT 3846 8658 3819 8694
HAIL...0.75IN
WIND...60MPH
$$
ZT616
WWUS53 KLMK 152311
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
711 PM EDT WED JUN 15 2016
INC037-117-152321-
/O.EXP.KLMK.SV.W.0176.000000T0000Z-160615T2315Z/
ORANGE IN-DUBOIS IN-
711 PM EDT WED JUN 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ORANGE AND
CENTRAL DUBOIS COUNTIES WILL EXPIRE AT 715 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
SOUTH CENTRAL INDIANA.
LAT...LON 3832 8698 3844 8687 3853 8680 3853 8668
3865 8667 3853 8650 3839 8666 3839 8668
3838 8668 3820 8688 3820 8707
TIME...MOT...LOC 2310Z 314DEG 38KT 3846 8658 3819 8694
$$
ZTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:15 PM EDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 15, 3:15 PM EDT, 3 hours 10 minutes before
Area Forecast Discussion National Weather Service Louisville KY 315 PM EDT WED JUN 15 2016 .SHORT TERM (Now through Thursday Night)... Issued at 219 PM EDT Wed Jun 15 2016 Widespread storms late this afternoon and early this evening, some possibly severe with torrential rain and gusty winds, will taper off as the evening wears on, with little if any activity after midnight. Patchy haze or fog may form around dawn Thursday, but given lack of fog over the past few days will leave mention out of the grids. It will be another muggy night with low temperatures around 70. The upper low near Duluth this afternoon will dive southeast into Ohio tomorrow, dragging its attendant trailing trof through the Ohio Valley Thursday evening. A lack of deep moisture and weak mid level lapse rates will keep thunderstorm coverage isolated. The best chances will be over southern Kentucky and the Blue Grass from mid afternoon into the evening hours. High temperatures will be in the lower and middle 90s but with afternoon dew points mixing down into the 60s heat index values won't be too far off from the temperature. There will be a decent west breeze around 10 to 15 mph, too. Storms will taper off Thursday night, with lows dropping down into the 60s. .LONG TERM (Friday through Wednesday)... Issued at 231 PM EDT Wed Jun 15 2016 Upper ridging blossoming from the Desert Southwest to the East Coast will keep us dry and warm Friday through Monday night. By Tuesday/Wednesday the ridge will get suppressed by an upper low diving south out of eastern Canada while a surface cold front drops in from the north. Will go ahead and keep thunderstorm chances in the forecast for those two days. && .AVIATION (18Z TAF Update)... Issued at 108 PM EDT Wed Jun 15 2016 Multiple surface boundaries combined with the very warm and moist air mass will result in scattered to numerous clusters of storms across central Kentucky this afternoon through evening. The highest chances of strong winds and torrential rainfall is at SDF and BWG, though LEX certainly could see a line of storms by early evening. Earlier IFR stratus has lifted and mixed out to MVFR levels and this will continue to lift to VFR over the next couple of hours. Plan on south to southwesterly winds around 10 kts. After storms end tonight, attention turns to fog or stratus potential. Guidance hints that LEX and BWG may have better chances, similar to this morning. This could be fuel alternate MVFR or even IFR by sunrise Thursday. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........13 Long Term.........13 Aviation..........ZT
Hazardous weather outlook, Jun 15, 3:12 PM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 312 PM EDT WED JUN 15 2016 INZ076>079-083-084-089>092-KYZ023>035-038>040-045>047-053>055- 061>067-070>078-081-082-161915- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- NELSON-MERCER-LARUE-MARION-BOYLE-BUTLER-EDMONSON-HART-GREEN-TAYLOR- CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE- ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...BARDSTOWN...SPRINGFIELD...HARRODSBURG...HODGENVILLE... LEBANON...DANVILLE...MORGANTOWN...BROWNSVILLE...HORSE CAVE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW... TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE... ALBANY 312 PM EDT WED JUN 15 2016 /212 PM CDT WED JUN 15 2016/ ...SEVERE THUNDERSTORM WATCH 258 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THIS EVENING... ESPECIALLY ALONG AND WEST OF INTERSTATE 65. THE MAIN THREAT WILL BE LOCAL FLOODING FROM TORRENTIAL RAIN...WITH GUSTY WINDS POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED STORMS ARE FORECAST LATE THURSDAY AFTERNOON AND EVENING...MAINLY OVER THE BLUEGRASS AND LAKE CUMBERLAND REGIONS. THESE STORMS MAY PRODUCE BRIEF HEAVY RAIN...GUSTY WINDS...AND HAIL. HEAT INDEX VALUES THURSDAY AFTERNOON WILL RANGE FROM THE MID 90S TO AROUND 100. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE INVITED TO REPORT INSTANCES OF FLOODING OR SEVERE WEATHER TONIGHT THROUGH TOMORROW. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ036-037-041>043-048-049-056-057-161915- SCOTT-HARRISON-FAYETTE-BOURBON-NICHOLAS-JESSAMINE-CLARK-GARRARD- MADISON- INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA...LEXINGTON... PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...LANCASTER...RICHMOND 312 PM EDT WED JUN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING WITH LIGHTNING AND LOCALLY HEAVY RAIN THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED STORMS ARE FORECAST LATE THURSDAY AFTERNOON AND EVENING...MAINLY OVER THE BLUEGRASS AND LAKE CUMBERLAND REGIONS. THESE STORMS MAY PRODUCE BRIEF HEAVY RAIN...GUSTY WINDS...AND HAIL. HEAT INDEX VALUES THURSDAY AFTERNOON RANGE FROM THE MID 90S TO AROUND 100. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE INVITED TO REPORT INSTANCES OF FLOODING OR SEVERE WEATHER TONIGHT THROUGH TOMORROW. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13
In the hours before
Local storm report, Jun 15, 5:02 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
502 PM EDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 4 ESE JEFFERSONTOWN 38.19N 85.51W
06/15/2016 JEFFERSON KY BROADCAST MEDIA
TREES DOWN. MINOR ROOF DAMAGE. POWER LINES
DOWN AS WELL. TIME ESTIMATED.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jun 15, 5:04 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
504 PM EDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG FRANKLIN 36.73N 86.58W
06/15/2016 SIMPSON KY EMERGENCY MNGR
TREES AND POWER LINES DOWN AT SPORTSMAN LAKE
ROAD AND AT AKIN AVENUE.
&&
TT/RPSpecial weather statement, Jun 15, 5:15 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
415 PM CDT WED JUN 15 2016
KYZ073-152200-
ALLEN-
415 PM CDT WED JUN 15 2016
...A STRONG THUNDERSTORM WILL AFFECT ALLEN COUNTY...
AT 415 PM CDT...A STRONG THUNDERSTORM WAS OVER SCOTTSVILLE...MOVING
NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SCOTTSVILLE...CEDAR SPRINGS...CLARE...SETTLE...GAINESVILLE...HALIFAX...
POPE...AMOS...HOLLAND AND ALONZO.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3666 8641 3668 8642 3669 8642 3678 8641
3689 8627 3693 8617 3691 8618 3693 8614
3690 8615 3686 8611 3690 8610 3690 8607
3681 8607 3681 8605 3676 8604 3674 8598
3666 8595 3663 8597
TIME...MOT...LOC 2115Z 236DEG 48KT 3676 8619
JDGLocal storm report, Jun 15, 5:18 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
518 PM EDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND DMG FRANKLIN 36.72N 86.58W
06/15/2016 SIMPSON KY EMERGENCY MNGR
TREE DOWN ON HENRY CLAY SMITH RD.
&&
TT/MDLocal storm report, Jun 15, 5:49 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
549 PM EDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 3 WNW SHEPHERDSVILLE 38.00N 85.76W
06/15/2016 BULLITT KY 911 CALL CENTER
TREE DOWN.
&&
TT/MDSpecial weather statement, Jun 15, 5:52 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
452 PM CDT WED JUN 15 2016
KYZ074>077-081-152215-
METCALF-ADAIR-CUMBERLAND-MONROE-BARREN-
452 PM CDT WED JUN 15 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONROE...METCALFE...
EASTERN BARREN...SOUTHWESTERN ADAIR AND CUMBERLAND COUNTIES...
AT 451 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF EDMONTON...
MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TOMPKINSVILLE...EDMONTON...BURKESVILLE...LESLIE...JEFFREY...KINO...NEW
LIBERTY...CEDAR FLATS...ELLINGTON AND WISDOM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3674 8592 3716 8583 3717 8573 3697 8534
3665 8530
TIME...MOT...LOC 2151Z 281DEG 38KT 3699 8575
JDG/MEDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 12:17 PM EDT | Special Weather Statement | LMK | Orange | 28 min |
| Jun 15, 12:29 PM EDT | Severe Thunderstorm Warning | LMK | Orange, Washington | 31 min |
| Jun 15, 12:55 PM EDT | Special Weather Statement | LMK | Washington | 35 min |
| Jun 15, 1:28 PM EDT | Special Weather Statement | LMK | Clark, Floyd | 32 min |
| Jun 15, 3:01 PM EDT | Areal Flood Advisory | LMK | Dubois, Orange | 119 min |
| Jun 15, 4:47 PM EDT | Severe Thunderstorm Warning | LMK | Dubois, Orange | 43 min |
| Jun 15, 5:27 PM EDT | Severe Thunderstorm Warning | LMK | Orange, Washington | 33 min |
| Jun 15, 6:51 PM EDT | Special Weather Statement | LMK | Dubois | 24 min |
| Jun 15, 6:59 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Perry | 31 min |
| Jun 15, 7:09 PM EDT | Special Weather Statement | LMK | Crawford, Perry | 36 min |
| Jun 15, 7:14 PM EDT | Special Weather Statement | LMK | Jefferson | 31 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.